Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Four-weight spin models and Jones pairs


Authors: Ada Chan, Chris Godsil and Akihiro Munemasa
Journal: Trans. Amer. Math. Soc. 355 (2003), 2305-2325
MSC (2000): Primary 05E30; Secondary 20F36
Published electronically: January 31, 2003
MathSciNet review: 1973991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce and discuss Jones pairs. These provide a generalization and a new approach to the four-weight spin models of Bannai and Bannai. We show that each four-weight spin model determines a ``dual'' pair of association schemes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 05E30, 20F36

Retrieve articles in all journals with MSC (2000): 05E30, 20F36


Additional Information

Ada Chan
Affiliation: Department of Combinatorics and Optimization, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Address at time of publication: Department of Mathematics, California Institute of Technology, Pasadena, California 91106
Email: ssachan@alumni.uwaterloo.ca

Chris Godsil
Affiliation: Department of Combinatorics and Optimization, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Email: chris@dibbler.uwaterloo.ca

Akihiro Munemasa
Affiliation: Graduate School of Mathematics, Kyushu University, Fukuoka, 812-8581, Japan
Email: munemasa@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03253-7
PII: S 0002-9947(03)03253-7
Received by editor(s): November 9, 2001
Published electronically: January 31, 2003
Additional Notes: Support from a National Sciences and Engineering Council of Canada operating grant is gratefully acknowledged by the second author.
Article copyright: © Copyright 2003 American Mathematical Society